BibTeX record journals/amc/ZhiM08

download as .bib file

@article{DBLP:journals/amc/ZhiM08,
  author    = {Yuanhong Zhi and
               Chunlai Mu},
  title     = {Non-simultaneous quenching in a semilinear parabolic system with weak
               singularities of logarithmic type},
  journal   = {Applied Mathematics and Computation},
  volume    = {196},
  number    = {1},
  pages     = {17--23},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2007.05.030},
  doi       = {10.1016/j.amc.2007.05.030},
  timestamp = {Fri, 26 May 2017 22:52:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/ZhiM08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics